advertisement
Question
Posted by: Charlotte | 2003/12/12

Please Reply - Minulette

Subject: Contraceptive Minulette
Posted by: Charlotte
Message:
Hi

Please can you tell me about minulette, How mild is this contraceptive? Does it cause Pigmentation or weight gain? Ive been on Nordette for a year but I'm getting pigmentation marks on my face, my doctor has now put me on Minulette - is this good? Or can you recommend something else?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I ahve answered your question in your previous posting.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement